My last period ended September 25 & I got my first depo shot October 8. My boyfriend came in me last night (October 11) and now I'm freaking out. I know I was supposed to use a condom for the first seven days but we didn't so I don't know what to do now. Am I just overreacting? Or should I take the morning after pill? When does the depo shot start to really work?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 24 Jul 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers
Posted 7 Jan 2017 • 1 answer
Posted 16 Jan 2017 • 1 answer